# SDR C2XA98IA056

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16719
- Make and model: Emb EMB-120RT
- Aircraft serial: 120138
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: S12006519001
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 39 TO 44.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SECTION OF BUTT STRAP IAW EMB120 SRM 51-40-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
